orthogonality; recurrence relations; series
Orthogonality conditions and recurrence relations are presented for generalized Krawtchouk polynomials. Coefficients are evaluated for the expansion of an arbitrary polynomial in terms of these polynomials and certain special values for generalized Krawtchouk polynomials are obtained. Summations of some of these polynomials and of certain products are also considered.
 MacWilliams, F. J., Sloane, N. J. A. and Goethals, J. M.: The MacWilliams identities for nonlinear codes
. Bell Syst. Tech. J. 51 (1972), 803–819. MR 0309653
 MacWilliams, F.J. and Sloane, N. J. A.: The Theory of Error-Correcting Codes. North-Holand Publishing Company, New York, 1978.
 Sookoo, N.: Generalized Krawtchouk polynomials
. under review. Zbl 1055.33011